Facebook Pixel
EmpowHER Guest

When to expect my second period after plan B?

By Anonymous October 25, 2016 - 4:56pm
Rate This

Hi, I had my period from October 6th to October 10th. I then took plan B on October 11th after worrying that I had gotten pre-ejaculate on the surface of my vagina. I have never had actual sex (vaginal penetration). I had the withdrawal bleeding from October 16th to October 19th. Should I be expecting my period on the 6th of November, like I usually would have it?

Also, one more question - if a male lightly touches (pokes for 2 seconds) your vagina while you are wearing underwear, there is no need to be concerned, correct? His hands had not touched his genitals and he had been eating food.


Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!